Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 232, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 28, 2016, 10:28 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 10:28 PM MDT (04:28 UTC)
- Expired
- Jun 28, 2016, 11:30 PM MDT
- In force
- 62 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 18 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 11:35 PM MDT | TSTM WND GST 60 | Oakley, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 7:55 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 3619 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
392
WUUS53 KGLD 290428
SVRGLD
KSC181-193-290530-
/O.NEW.KGLD.SV.W.0232.160629T0428Z-160629T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1028 PM MDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
THOMAS COUNTY IN NORTHWESTERN KANSAS...
SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 1130 PM MDT/1230 AM CDT/
* AT 1028 PM MDT/1128 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF ATWOOD TO 8 MILES
NORTH OF KANORADO...MOVING SOUTH AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
COLBY...GOODLAND...OAKLEY...BREWSTER...KANORADO...
LEVANT AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS CHEYENNE COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS! THESE THUNDERSTORMS WILL
PRODUCE DAMAGING WINDS RESULTING IN AREAS OF NEAR ZERO VISIBILITY IN
BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT
FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 10203 3956 10204 3956 10072 3913 10072
TIME...MOT...LOC 0428Z 359DEG 16KT 3964 10113 3946 10201
HAIL...0.88IN
WIND...70MPH
$$
LUNDQUIST4 follow-up statements
018
WWUS53 KGLD 290449
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1049 PM MDT TUE JUN 28 2016
KSC181-193-290530-
/O.CON.KGLD.SV.W.0232.000000T0000Z-160629T0530Z/
THOMAS KS-SHERMAN KS-
1049 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
MDT/1230 AM CDT/ FOR THOMAS AND SHERMAN COUNTIES...
AT 1049 PM MDT/1149 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR COLBY TO NEAR KANORADO...MOVING
SOUTH AT 25 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
COLBY...GOODLAND...OAKLEY...BREWSTER...KANORADO...
LEVANT AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS CHEYENNE COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 10203 3956 10204 3956 10072 3913 10072
TIME...MOT...LOC 0449Z 353DEG 22KT 3940 10109 3931 10200
HAIL...<.75IN
WIND...80MPH
$$
LUNDQUIST884
WWUS53 KGLD 290508
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1108 PM MDT TUE JUN 28 2016
KSC181-193-290530-
/O.CON.KGLD.SV.W.0232.000000T0000Z-160629T0530Z/
THOMAS KS-SHERMAN KS-
1108 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
MDT/1230 AM CDT/ FOR THOMAS AND SHERMAN COUNTIES...
AT 1108 PM MDT/1208 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 5 MILES SOUTHEAST OF COLBY TO 8 MILES SOUTH OF
RULETON...MOVING SOUTH AT 30 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
COLBY...GOODLAND...OAKLEY...BREWSTER...LEVANT...RULETON AND REXFORD.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 2 AND
31... AND BETWEEN MILE MARKERS 34 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 10203 3947 10203 3948 10180 3932 10144
3956 10107 3956 10072 3913 10072
TIME...MOT...LOC 0508Z 352DEG 27KT 3931 10100 3922 10191
HAIL...<.75IN
WIND...80MPH
$$
LUNDQUIST080
WWUS53 KGLD 290519
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1119 PM MDT TUE JUN 28 2016
KSC181-193-290530-
/O.CON.KGLD.SV.W.0232.000000T0000Z-160629T0530Z/
THOMAS KS-SHERMAN KS-
1119 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
MDT/1230 AM CDT/ FOR SOUTHERN THOMAS AND SOUTHERN SHERMAN COUNTIES...
AT 1119 PM MDT/1219 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 5 MILES NORTHEAST OF MONUMENT TO 12 MILES SOUTH
OF KANORADO...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLBY...GOODLAND...OAKLEY...RULETON...MENLO...MINGO AND HALFORD.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND
17... AND BETWEEN MILE MARKERS 56 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 10203 3933 10203 3936 10178 3916 10138
3937 10101 3942 10072 3913 10072
TIME...MOT...LOC 0519Z 349DEG 17KT 3917 10095 3916 10200
HAIL...<.75IN
WIND...60MPH
$$
LUNDQUIST841
WWUS53 KGLD 290524
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1124 PM MDT TUE JUN 28 2016
KSC181-193-290534-
/O.EXP.KGLD.SV.W.0232.000000T0000Z-160629T0530Z/
THOMAS KS-SHERMAN KS-
1124 PM MDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN THOMAS AND SOUTHERN
SHERMAN COUNTIES WILL EXPIRE AT 1130 PM MDT/1230 AM CDT/...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT/400 AM
CDT/ FOR WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3913 10203 3933 10203 3936 10178 3916 10138
3937 10101 3942 10072 3913 10072
TIME...MOT...LOC 0523Z 359DEG 16KT 3917 10095 3916 10200
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:50 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 28, 5:50 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Goodland KS 550 PM MDT TUE JUN 28 2016 .SHORT TERM...(This evening through Wednesday) Issued at 243 PM MDT Tue Jun 28 2016 Thunderstorm chances and their severity continue to be the main issues. Currently not much going on. Some isolated thunderstorms have tried to develop this afternoon in response to some leftover outflow boundaries. Due to a lack of lift aloft at this time, they have struggled to maintain themselves. Have kept a slight chance in the appropriate areas to account for this. With a rather strong shortwave trough in northwest flow aloft, the next cluster of storms are expected to move in from the north and northwest during the night. However once again the high resolution/convective allowing models differ on timing and location of best chances. Considering the lack of cumulus in close proximity upstream of our area, am liking the later arrival time which is more in line with what the Nam says. Am thinking that mid to late evening is the main arrival time. This complex looks to bring a substantial amount of rainfall to the northeast portion where Pwats of 1.5 to 2 inches will be in place. With stronger flow aloft and continued good directional shear, there looks to be good and better chance, than last night, that these storms will become severe large hail and damaging winds the main threats. Going by the slower arrival time, there looks to be some lingering thunderstorms in the morning. Depending on how tonights storms evolves, fog could develop once again to a moist and upslope air mass. Will let the evening and overnight shifts take a look at this. Not sure how much convection will be around tomorrow. Am thinking that the air mass will take most of the day to recover but still do have northwest aloft with embedded shortwaves around. At this time just have low chance pops in the east in the afternoon, but am not too certain about it. Temperatures should be cooler and potentially could be cooler if clouds and upslope are more than expected. .LONG TERM...(Wednesday night through Tuesday) Issued at 234 PM MDT Tue Jun 28 2016 For this extended forecast period, an active weather pattern should continue into this weekend. This pattern consists of an upper level trough to the east and a high pressure ridge to the west, resulting in the common "northwest flow" setup. By Sunday, this pattern begins to weaken as the upper trough slides east and the high pressure ridge intensifies. This should allow the region to dry out some Sunday and Monday. However, the ridge weakens once again as disturbances moving east on the northern periphery of the high break it down. Shortwave troughs should begin moving close enough to initiate storms once again by next Tuesday. Beginning with tomorrow night, thunderstorm chances increase once again as a shortwave trough pushes in from the west. Flow should be more from the west so any afternoon convection that develops along the Rockies should have a chance to make it into the Tri-State region. Also, decided to include a chance for storms further east as there may be a remnant outflow boundary along and east of highway 83. These storms would primarily occur in the afternoon/early evening hours before diminishing. An unstable and sheared atmosphere, characterized by SBCAPE in excess of 1500 J/KG, 850-500 mb lapse rates at 8+ C/km, and 0-6 KM Bulk Shear of 35-45 kts, indicate that these storms may be severe depending on the timing. The main threats would be damaging winds and large hail. Heavy downpours can also be expected but am unsure of the flash flooding potential due to potential cold pool formation and thus faster storm movement. A cold front should push south on Thursday. As a result, am anticipating reduced atmospheric instability which could hinder the chances for severe thunderstorms. Moisture flow from the east should lead to an increasing in precipitable water content. Finally, another shortwave trough is expected to slide through. All of this means that chances for thunderstorms will persist from Thursday afternoon through at least Friday night, particularly closer to the front south of Interstate 70. There should still be enough instability and shear for some severe thunderstorms capable of large hail and damaging winds each day. The primary threat may shift from severe weather to flooding though as repeated rounds of rainfall and a rich, moist airmass may provide a situation conducive to flash flooding. After a brief dry period Sunday and Monday, a return to a more active weather pattern is possible. However, forecast guidance is not in great agreement, particularly with the placement of the next developing high pressure ridge. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 543 PM MDT Tue Jun 28 2016 VFR conditions forecast for the 0z TAFs. Main impact for these TAFs will be timing the arrival of the storms this evening for the sites. Am expecting KMCK to be impacted first by the storms followed shortly after by KGLD. Did not place a tempo group in for KGLD due to low confidence in storm coverage this far west. Better chances for storm activity are to the east. Large to very large hail and wind gusts of 60 MPH or higher are expected with the storms late this evening and overnight. As the storm complex moves south of the TAF sites its intensity will begin to weaken. KGLD may have a brief period of MVFR ceilings around 12z behind the storm complex. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...BULLER LONG TERM...RRH AVIATION...JTL
Hazardous weather outlook, Jun 28, 7:23 PM MDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT TUE JUN 28 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300130- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 723 PM MDT TUE JUN 28 2016 /823 PM CDT TUE JUN 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE NORTH THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL...SOME TWO INCHES IN DIAMETER AND LARGER...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE FLASH FLOODING. THERE IS ALSO A SMALL RISK FOR BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STORMS COULD BECOME SEVERE. HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT, PARTICULARLY FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 28, 9:51 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
951 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND GST ST. FRANCIS 39.77N 101.80W
06/28/2016 M68 MPH CHEYENNE KS AWOS
&&
DTHEDELocal storm report, Jun 28, 9:54 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
954 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND GST 9 WNW ST. FRANCIS 39.81N 101.97W
06/28/2016 M63 MPH CHEYENNE KS MESONET
&&
DTHEDELocal storm report, Jun 28, 9:56 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
956 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND GST ST. FRANCIS 39.77N 101.80W
06/28/2016 M59 MPH CHEYENNE KS MESONET
&&
DTHEDELocal storm report, Jun 28, 10:03 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1003 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST MCCOOK 40.20N 100.62W
06/28/2016 M58 MPH RED WILLOW NE ASOS
&&
DTHEDELocal storm report, Jun 28, 10:13 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1013 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST ATWOOD 39.81N 101.04W
06/28/2016 M58 MPH RAWLINS KS AWOS
&&
DTHEDELocal storm report, Jun 28, 10:19 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1019 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND GST ATWOOD 39.81N 101.04W
06/28/2016 M61 MPH RAWLINS KS AWOS
&&
DTHEDEThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:09 PM MDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more | 5 hr |
| Jun 28, 9:02 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 43 min |
| Jun 28, 9:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 45 min |
| Jun 28, 9:17 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 43 min |
| Jun 28, 9:23 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 52 min |
| Jun 28, 9:31 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sherman, Thomas | 44 min |
| Jun 28, 9:51 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas, Wallace | 39 min |
| Jun 28, 10:08 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Thomas | 52 min |
| Jun 28, 10:13 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 32 min |
| Jun 28, 10:40 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 65 min |
| Jun 28, 10:54 PM MDT | Special Weather Statement | GLD | Norton, Sheridan | 36 min |
| Jun 28, 11:06 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 54 min |
| Jun 28, 11:23 PM MDT | Special Weather Statement | GLD | Graham, Norton, Sheridan | 22 min |
| Jun 28, 11:38 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 37 min |
| Jun 28, 11:45 PM MDT | Special Weather Statement | GLD | Graham, Sheridan | 45 min |
| Jun 28, 11:53 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wichita | 52 min |
| Jun 29, 12:15 AM MDT | Special Weather Statement | GLD | Gove, Logan, Wallace | 45 min |
| Jun 29, 12:33 AM MDT | Special Weather Statement | GLD | Wichita | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.